MathSciNet Relay Station
MathSciNet bibliographic data
MR2665689 15A24 (65F30)
Su, Youfeng; Chen, Guoliang Iterative methods for solving linear matrix equation and linear matrix system. Int. J. Comput. Math. 87 (2010), no. 4, 763–774.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement